Stalevo side effects
Hi, I've been put on Stalevo as Sinemet not working all the time but have found it upset my stomach and gave me legs drained of energy when I exercise! Do others suffer similar side effects?
My husband has been on it for about a year and has no such problems with it.
I'm on Stalevo and it really helps me. It actually makes it easier for me to move my legs and exercise. The only possible side effect is dry mouth. I try to take it on an empty stomach. Hope your body will soon adjust to it.
I take Entacopone separately from the Levodopa / Carbidopa. It seems to give me only a small amount of extra on-time and by way of a side-effect it seems to upset normal intestinal operations.
I have been on stalevo for about 8 years. I get plenty side effects.
i take stalevo now for about 6 month and i dont have side effects atall
I tried Stalevo as a way of extending on time but it just gave me instant "off", inability to hold urine, and my bodily fluids were staining everything orange. So I got switched back to sinimet and added half a sinimet ER to each dose. That did extend 'on' time but also gave me wild dyskinesia and pronated ankles. So gave me Namenda for the dyskinesia . It made me EXTREMEly constipated and a fuzzy head. So I titrated off Namenda and now I'm just trying to juggle sinimet, sinimet CR, what I eat and when, and when I'm going to be active and when I have to sit still.
i find when i execise it burns up the stalvo.exercise more at a slower pace . check with dr if need ad meds sooner after workout or before...
Thankyou for your reply
Hi lestur since taking Stalevo my water as turned bright orange as any one else had this problem.
That is listed as a side effect on any information about Stalevo. It's not a problem as long as you know it is normal.
Joanne Joyce thanks for your reply.11
I am taking 4 100 mg a day and I get pains in my legs when meds are due my water iis bright orange I am also on157mg of peripexole
Stalevo gave me terrible diarrhea. Stalevo did work and make me feel better, but the diarrhea was uncontrollable. I am a seventy year old man with a lovely family that is not giving up on finding a better standard of life.
There are tablets available to help with diarrhea but I decided that I could put up with looser bowel movements once or twice a day rather than take more medication. It is lovely to have family and friends who will help when you're struggling and put up with our down time
March because of the side effects. This is no way to carry on. I'm going to have to come right off it...
Hi all. I'm just wondering if anybody had experienced much in the way of side effects with the Thiamine...
TINY AMOUNTS OF ALCOHOL HAS A VERY BAD OR STRONG EFFECT ON ANYBODY ..... I USED TO BE ABLE TO ENJOY A...
Partner with us
Start a Community